# SDR DL76L050530

- Difficulty date: September 9, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 43,228 hours, 6,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B 36 TRIPPED AND WOULD NOT RESET.  FOUND WIRES AT THE P22 PNL CHAFED.  REPAIRED WIRES.
